Okay, tl;Dr, I was on the implanon for about 10 months. I had no period until January this year. It has been constant since then. Due to this, it remaining painful and extreme weight gain, I opted to have it removed about 2 weeks ago. I immediately went on the pill the day I had it removed. (I believe the pill is micronelle 20, and I have been on it previously and it worked a charm). Since then my period has gotten 10x heavier (a super tampon lasting about 30 minutes) and I have periodic cramps daily (I have prescribed medication for that though). My questions are; has anyone experienced this? How long will this continue? And should I see the doctor about it?
No responses have yet been posted. Add your response to this question.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the Implanon inserted october 2013. At first I really thought it was awesome but then came the
Posted 5 Mar 2014 • 1 answer
Posted 21 May 2014 • 1 answer
Posted 10 Apr 2015 • 1 answer
Posted 24 Apr 2016 • 0 answers
Posted 10 May 2016 • 0 answers